MAUDE Adverse Event Report: CORDIS US CORP. TEMPO; CATHETER, PERCUTANEOUS

CORDIS US CORP. TEMPO; CATHETER, PERCUTANEOUS
Catalog Number 451503H5
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the product packaging of the 5f 100cm 5 side-hole (sh) pigtailed tempo diagnostic catheter was damaged, affecting sterility.There were no reports of patient injury.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
This device is available for analysis but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
Complaint conclusion: as reported, the product packaging of the 5f 100cm 5 side-hole (sh) pigtailed tempo diagnostic catheter was damaged, affecting sterility.The procedure was completed by changing to a new product.There was no reported patient injury.The reported packaging damage occurred on the inner product pouch, which was found compromised.The damage was identified after the product had been received and stored in a cabinet in the lab, prior to use.The product itself was not damaged.The device was stored and prepped according to the instructions for use.A sterile unit of cath tempo 5f pig 100cm 5sh was received properly sealed within its manufacturing pouch.Sterility was not compromised.The device arrived folded within the plastic bag, and kinks were present that matched the folds.Visual and tactile inspection, including the circled area, revealed no damage that would compromise the sterile condition of the packaging.Dimensional analysis of the seal width was conducted and results were within specification.A pull test was not performed since fixtures were unavailable and the complaint did not concern the seal.Inspection of the pouch surface with a vision system showed no damage.Overall, the product evaluation did not indicate a design or manufacturing issue.The reported malfunctions ¿packaging/pouch/box-compromised sterility¿ and ¿packaging/pouch/box-damaged¿ were not seen during evaluation.The exact cause of the event cannot be found; however, storage or handling may be a contributing factor.Information for safety is provided in the product¿s labeling with the intent of making the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿do not use if package is open or damaged.¿ and ¿store in a cool, dark, dry place.¿ based on the available information and product analysis, there is no evidence to suggest the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
TEMPO
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key22630693
Report Number9616099-2025-01208
Device Sequence Number12996034
Product Code DQY
UDI-Device Identifier10705032008273
UDI-Public(01)10705032008273(17)271031(10)18389347
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451503H5
Device Lot Number18389347
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer08/17/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TEMPO CATHETER
Patient SexUnknown